# SDR SWAA2025102114117

- Difficulty date: September 12, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 561CB AT LT WING.  REPAIRED ACCESS PANEL 561CB AT LT WING IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10.
